Research

Efficient management of multiple sets to extract complex structures from mathematical programs


Reference:

Fragniere, E., Gondzio, J. and Sarkissian, R., 2001. Efficient management of multiple sets to extract complex structures from mathematical programs. Annals of Operations Research, 104 (1-4), pp. 67-87.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1023/A:1013134818537

Details

Item Type Articles
CreatorsFragniere, E., Gondzio, J. and Sarkissian, R.
DOI10.1023/A:1013134818537
DepartmentsSchool of Management
RefereedYes
StatusPublished
ID Code11432

Export

Actions (login required)

View Item